# SDR USAASB01133

- Difficulty date: May 11, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cabin Pressure
- Part time: 36,094 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1116 - ON CLIMB-OUT FROM BOS, EN ROUTE PHL AT 6,000 FEET, THE CABIN RATE OF CLIMB WAS FLUCTUATING FROM 3,000 FEET PER MINUTE TO 2,000 FEET PER MINUTE IN AUTO MODE.  MANUAL MODE WAS INOPERATIVE.  AIRCRAFT FAILED TO PRESSURIZE, SO THE FLIGHT RETURNED TO FIELD AT BOS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  OPS CHECK PER MM 21-31-00.  ALL SYSTEMS CHECK NORMAL.  MANUAL MODE CHECKED NORMAL ON THE GROUND.  (M)
